# SDR SWIA202265512

- Difficulty date: February 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21R CORRODED BETWEEN FS295.00 AND FS310.00     (C-CHECK RO 4/25/2022)    REPLACED MAIN AVIONICS BAY STR 21R BETWEEN FS280.00 TO FS333.00 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, ALL STEPS 1-4 OF REO 690-53-21-1500 REV.-- DATED 2022-03-07 COMPLIED WITH AND DWG SH670-31630 REV.K. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
